Avatar universal
thyroiid
Could this cause myself to be even more tired than I did 3years ago.
Cancel
2 Answers
2 Answers
Page 1 of 1
5575813 tn?1452484685
Yes, are you on meds? If not you should find a doc that can get you onto some thyroid meds. Once you have been regulated you will notice the fatigue dissipate. I have hypothyroidism and it made me tired and my hair was falling out! I hope this helps!
Comment
Cancel
5575813 tn?1452484685
Comment
Comment
Submit Comment
Avatar universal
Absolutely!  I'm just like Hollis;  double whammy when your trying to detox off other drugs.  Tell us more so we could help more.  Take care, you will feel better once your thyroid is balanced.  ❤
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
3197167 tn?1348972206
Blank
4522800 tn?1459192030
Blank
406584 tn?1399591666
Blank
1235186 tn?1339127464
Blank
on the beach, NJ
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ